On the theory of thermoelasticity with microtemperatures release_hum64b4wyjgq5ajqujabdhoahi

by Stan Chiriţă, Michele Ciarletta, Ciro D'Apice

Published in Journal of Mathematical Analysis and Applications by Elsevier BV.

2013   Volume 397, p349-361

Archived Files and Locations

application/pdf  272.0 kB
web.archive.org (webarchive)
web.archive.org (webarchive)
www.math.uaic.ro (web)
www.math.uaic.ro (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2013
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0022-247X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: acebec47-989e-4493-a8a3-513d5bd8051a